MAUDE Adverse Event Report: ZONARE MEDICAL SYSTEMS, INC VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION

ZONARE MEDICAL SYSTEMS, INC VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701336
Medical Device Problem Code Tactile Prompts/Feedback (4022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a procedure, when the viewmate system was started, the console keys were not working as the patient information could not be entered.When the catheter was connected, it would not register.The system was power cycled, the probes were replaced, and the battery was re-inserted, but the issue remained.The procedure was ultimately continued by switching to tee imaging, but this transition required increased sedation time for the patient.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Investigation determined that the cause of the malfunction was the user interface.The user interface was replaced, and the unit passed all required tests.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, the cause for the reported event was "user interface".

Brand Name
VIEWMATE¿ Z ULTRASOUND CONSOLE WBATTERY ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ZONARE MEDICAL SYSTEMS, INC
420 north bernardo avenue
mountain view CA 94043
MDR Report Key9577319
Report Number3004189859-2020-00001
Device Sequence Number19558808
Product Code DRJ
UDI-Device Identifier05415067013361
UDI-Public05415067013361
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH701336
Device Catalogue NumberH701336
Device Lot Number5333597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;